# SDR SWAA2021030847334

- Difficulty date: February 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD CABIN BS294 RBL56 WL208. MARKED / REMOVED CRACKED CLIP; INSTALLED NEW -2 CLIP PER SRM 53-10-15-2R-7; TRIMMED DAMAGE ON STUB FRAME INNER CHORD; HFEC INSPECTED TRIMMED EDGE; NO CRACKS NOTED. HFEC INSPECTED OPEN HOLES IN REPAIR AREA; FOUND 2 CRACKS IN FASTENER HOLES IN WEB AT BS295 RBL56. WEB REMOVED AND REPLACED ON CUST.CARD# U276604. REPLACED -1 CLIP PER SRM 53-10-15-2R-7; APPLIED FILL AND FAIR TO FWD LWR CORNER REVEAL PER AMM 53-11-01-420-801 7321U 03/06/21
